# SDR SIMA20170706002

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 41,346 hours, 37,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACING EMERGENCY EXIT SIGN IN MID CABIN INOPERATIVE.  REMOVED AND REPLACED AND OPS CHECKED GOOD IAW AMM 33-50-15.
